ALAMT  Vol.3 No.4 , December 2013
Singular Value Inequalities for Compact Normal Operators
Author(s) Wasim Audeh*
ABSTRACT
We give singular value inequality to compact normal operators, which states that if is compact normal operator on a complex separable Hilbert space, where is the cartesian decomposition of , then Moreover, we give inequality which asserts that if is compact normal operator, then .Several inequalities will be proved.

Cite this paper
W. Audeh, "Singular Value Inequalities for Compact Normal Operators," Advances in Linear Algebra & Matrix Theory, Vol. 3 No. 4, 2013, pp. 34-38. doi: 10.4236/alamt.2013.34007.
References
[1]   R. Bhatia, “Matrix Analysis, GTM169,” Springer-Verlag, New York, 1997. http://dx.doi.org/10.1007/978-1-4612-0653-8

[2]   I. C. Gohberg and M. G. Krein, “Introduction to the Theory of Linear Nonselfadjoint Operators,” American Mathematical Society, Providence, 1969.

[3]   W. Audeh and F. Kittaneh, “Singular Value Inequalities for Compact Operators,” Linear Algebra Applications, Vol. 437, 2012, pp. 2516-2522. http://dx.doi.org/10.1016/j.laa.2012.06.032

[4]   X. Zhan, “Singular Values of Differences of Positive Semidefinite Matrices,” SIAM Journal on Matrix Analysis and Applications, Vol. 22, No. 3, 2000, pp. 819-823. http://dx.doi.org/10.1137/S0895479800369840

[5]   O. Hirzallah and F. Kittaneh, “Inequalities for Sums and Direct Sums of Hilbert Space Operators,” Linear Algebra Applications, Vol. 424, 2007, pp. 71-82. http://dx.doi.org/10.1016/j.laa.2006.03.036

[6]   R. Bhatia and F. Kittaneh, “The Matrix Arithmetic-Geometric Mean Inequality Revisited,” Linear Algebra Applications, Vol. 428, 2008, pp. 2177-2191. http://dx.doi.org/10.1016/j.laa.2007.11.030

 
 
Top